# SDR FDEA201507252383

- Difficulty date: July 25, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 960 hours, 28,495 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fusealage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGING DOUBLER.  REMOVE DOUBLER INSPECTION.
